# SDR SWAA2023122123724

- Difficulty date: November 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STAB. LOWER IN-SPAR SKIN AT STA. 193.90 RIB; 17' APPROX. FROM L/E; I/B ROW (CRACK LENGTH 0.50') CRACK FOUND ON LT HORIZONTAL STAB. LOWER IN-SPAR SKIN AT STA. 193.90 RIB 17' APPROX. FROM L/E I/B ROW (CRACK LENGTH 0.50')<[01] ACCOMPLISHED REPAIRS AT L/H HORIZONTAL STAB LOWER INSPAR SKIN AT STA 193.90 RIB 17'APROXIMATELY FROM L/E REF SRM 55-10-01-2R-11 REPAIR 11. REPAIR INSPECTION REQUIREMENTS ARE AS FOLLOWS:  INSPECTION THRESHOLD IS 56;000 TOTAL FLIGHT CYCLES. A DETAILED VISUAL INSPECTION WILL BE REQUIRED AT AN INTERVAL OF 9;000 FLIGHT CYCLES AND AN EXTERNAL LOW FREQUENCY EDDY CURRENT (LFEC) INSPECTION AT INTERVAL OF 9;000 FLIGHT CYCLES.
